Going off Pristiq....what can I expect?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JJ35
New Member


Date Joined May 2010
Total Posts : 11
   Posted 9/11/2012 7:46 PM (GMT -6)   
Hi

Long story short I am feeling good enough to slowly go off my Pristiq with my doctor's help of course. The reason being is that I feel much better and I have been going to the gym 5 times a week for the last 6 months....so I feel I get good energy from working out. As such I want to get off the meds. So I just want to know what kind of side effects I can expect. As a sidenote I have been on pristiq for over a year at 100mg's daily. And on anti-depressants for 2 and half years.

Thoughts?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42613
   Posted 9/11/2012 8:35 PM (GMT -6)   
Don't be surprised if you find out that the reason that you are feeling well is because you are taking pristiq. We all want to feel good off of meds, but often we can't.

I would suspect you are going to have brain zaps and disorientation. Plus dizziness. So make sure you aren't having to drive or do anything important.

Never go off meds without consulting your doctor. They will help you taper off with the least amount of withdrawal symptoms.

Good luck. I wish you well and hope that you are able to do this.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 25, 2018 8:34 PM (GMT -6)
There are a total of 3,006,675 posts in 329,388 threads.
View Active Threads


Who's Online
This forum has 161842 registered members. Please welcome our newest member, Traci.rn2010.
314 Guest(s), 8 Registered Member(s) are currently online.  Details
HeartsinPain, 0311, cashlessclay, Tredye, MeOkie, DJBearGuy, MarkWithIBD, halbert